# SDR C77A2013043001

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 13,677 hours, 7,839 cycles
- System (JASC): 2700 · Flight Control System
- Part: Battery
- Part number: 501122804
- Part serial: 82393
- Condition: Overheated
- Location: Zone 100
- Part time: 12,227 hours, 7,049 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

FLY BY WIRE BACK UP BATTERY OVER TEMP/FUMES DURING MX UNRELATED TO FLY BY WIRE BACK UP BATTERY.
